Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 22, 2007, 2:23 AM MST. It took effect at Jan 22, 2007, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2007, 2:23 AM MST (09:23 UTC)
- In effect from
- Jan 22, 2007, 11:00 AM MST
- Expired
- Jan 22, 2007, 9:15 PM MST
- In force
- 10 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 220923 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 223 AM MST MON JAN 22 2007 MTZ009-048-221730- /O.UPG.KTFX.HW.A.0007.070122T2000Z-070123T1500Z/ /O.NEW.KTFX.HW.W.0005.070122T1800Z-070123T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 223 AM MST MON JAN 22 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST TUESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS ARE EXPECTED TO INCREASE ALONG THE CONTINENTAL DIVIDE TODAY AS A LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN CANADA. SUSTAINED WEST WINDS OF 25 TO 40 MPH WILL PREVAIL...WITH GUSTS REACHING UP TO 65 MPH AT TIMES. THE HIGH WINDS WILL CONTINUE THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
4 follow-up statements
000 WWUS75 KTFX 221624 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 924 AM MST MON JAN 22 2007 MTZ009-048-222300- /O.CON.KTFX.HW.W.0005.070122T1800Z-070123T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 924 AM MST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. WEST WINDS ARE EXPECTED TO CONTINUE ALONG THE CONTINENTAL DIVIDE TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN CANADA. SUSTAINED WEST WINDS OF 25 TO 40 MPH WILL PREVAIL...WITH GUSTS REACHING UP TO 65 MPH AT TIMES. THE HIGH WINDS WILL CONTINUE THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 222107 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 207 PM MST MON JAN 22 2007 MTZ009-048-230500- /O.CON.KTFX.HW.W.0005.000000T0000Z-070123T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 207 PM MST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. WEST WINDS ARE EXPECTED TO CONTINUE ALONG THE CONTINENTAL DIVIDE TONIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN CANADA. SUSTAINED WEST WINDS OF 25 TO 40 MPH WILL PREVAIL...WITH GUSTS REACHING UP TO 65 MPH AT TIMES. THE HIGH WINDS WILL CONTINUE THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 222217 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 317 PM MST MON JAN 22 2007 MTZ010-230630- /O.EXA.KTFX.HW.W.0005.000000T0000Z-070123T1500Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 317 PM MST MON JAN 22 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST TUESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH AT TIMES WILL CONTINUE INTO EARLY THIS EVENING. WINDS MIGHT POSSIBLY DIMINISH SLIGHTLY BY LATE EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-230630- /O.CON.KTFX.HW.W.0005.000000T0000Z-070123T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 317 PM MST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. WEST WINDS ARE EXPECTED TO CONTINUE ALONG THE CONTINENTAL DIVIDE TONIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN CANADA. SUSTAINED WEST WINDS OF 25 TO 40 MPH WILL PREVAIL...WITH GUSTS REACHING UP TO 65 MPH AT TIMES. THE HIGH WINDS WILL CONTINUE THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 230415 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 915 PM MST MON JAN 22 2007 MTZ009-010-048-230515- /O.CAN.KTFX.HW.W.0005.000000T0000Z-070123T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 915 PM MST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE GENERALLY DECREASED. LOCAL WIND GUSTS NEAR 60 MPH ARE LIKELY THROUGH MIDNIGHT OVER THE ROCKY MOUNTAIN FRONT WITH LOCAL WIND GUSTS 40 TO 50 MPH LIKELY OVER EASTERN GLACIER COUNTY THROUGH LATE EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 21, 10:21 PM MST, 4 hours 2 minutes earlier.
Area forecast discussion, Jan 21, 10:21 PM MST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1021 PM MST SUN JAN 21 2007 UPDATED AVIATION SECTION .DISCUSSION... NO SIGNIFICANT CHANGES PLANNED FOR CUREENT FORECAST. WILL ISSUE AN UPDATE PRIMARILY TO FRESHEN FORECAST WORDING. SURFACE GRADIENT REMAINS TIGHT ACROSS NORTH CENTRAL MONTANA AND WINDS SHOULD CONTINUE TO BLOW DURING THE NIGHT. THUS...OVERNIGHT TEMPERATURES SHOULD NOT DROP MUCH FURTHER AND CURRENT FORECAST NUMBERS LOOK REASONABLE. WILL CONTINUE WITH THE HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT MONDAY. EMANUEL && .AVIATION... UPDATED 0521Z. VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HRS AS AN UPPER LEVEL RIDGE PERSISTS ACROSS THE NORTHERN ROCKIES...WITH OCCASIONAL MID AND HIGH CLOUDS PRESENT. LOCALIZED FOG WILL BE FOUND WEST OF THE CONTINENTAL DIVIDE AND OVER THE IDAHO PLAINS THROUGH THE MORNING HOURS. SURFACE WINDS WILL INTENSIFY AND BECOME GUSTY ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT NORTH CENTRAL MONTANA PLAINS BEGINNING MONDAY MORNING. ZUMPFE && .PREV DISCUSSION...ISSUED 232 PM MST SUN JAN 21 2007 TONIGHT THROUGH TUESDAY...NORTHWEST FLOW ALOFT WILL PREVAIL THROUGH THE SHORT TERM AS AN UPPER LEVEL RIDGE REMAINS OVER THE PACIFIC NORTHWEST. SHORTWAVE ENERGY WILL RIDE OVER THE TOP OF THE RIDGE MONDAY NIGHT CAUSING PRESSURE FALLS IN CANADA AND INCREASING DOWNSLOPE WINDS ALONG THE ROCKY MOUNTAIN FRONT. HAVE ALREADY ISSUED A HIGH WIND WATCH FOR MONDAY AFTERNOON THROUGH TUESDAY MORNING WITH WINDS EXPECTED TO TOP OUT AROUND 65 MPH NEAR GLACIER PARK. VARIABLE MID AND HIGH LEVEL MOISTURE WILL ALSO MOVE OVER THE TOP OF THE RIDGE...WITH A SLIGHT CHANCE OF SNOW EXPECTED ALONG THE NORTHERN CONTINENTAL DIVIDE WHILE THE REMAINDER OF MY FORECAST AREA REMAINS DRY TONIGHT AND MONDAY. A SLIGHT CHANCE OF SNOW WILL ALSO SPREAD TO THE CENTRAL AND SOUTHWEST MOUNTAINS MONDAY NIGHT AND TUESDAY AS THE SHORTWAVE MOVES THROUGH THE REGION...BUT LOWER ELEVATIONS WILL ONCE AGAIN REMAIN DRY. PERSISTENT SOUTHWEST TO WEST WINDS WILL COMBINE WITH THE UPPER RIDGE TO ALLOW TEMPERATURES TO WARM UP ABOVE SEASONAL NORMALS MONDAY AND TUESDAY. MPJ TUESDAY NIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL RIDGE WILL START TO BUILD OVER THE REGION TUESDAY NIGHT. THIS RIDGE WILL AMPLIFY AS IT SLOWLY MOVES EAST. BY THURSDAY THE RIDGE WILL BE CENTERED OVER THE STATE. THIS WILL BRING VERY MILD TEMPERATURES AND DRY CONDITIONS TO THE AREA. SOME AREAS MAY EVEN APPROACH 50 ON WEDNESDAY AND THURSDAY. AN UPPER LEVEL TROUGH WILL DIVE SOUTHEAST ACROSS THE FORECAST AREA THURSDAY NIGHT AND FRIDAY. THIS WILL DROP TEMPERATURES BACK TO NEAR NORMAL AND POSSIBLY EVEN BELOW NORMAL. WILL ALSO SEE A CHANCE OF LIGHT SNOW WITH THIS SYSTEM. MEIER FRIDAY NIGHT THROUGH SUNDAY...MODELS HAVE A COLD UPPER LEVEL LOW OVER THE CENTRAL U.S. WITH AN UPPER LEVEL RIDGE JUST OFF THE WEST COAST...LEAVING MONTANA UNDER A COLD NORTHERLY FLOW ALOFT. GFS HAS A CANADIAN AIRMASS MOVING INTO CENTRAL AND EASTERN MONTANA FOR SOME UPSLOPE CONDITIONS EAST OF THE DIVIDE. TEMPERATURES WILL RUN BELOW SEASONAL AVERAGE WITH A CHANCE OF SNOW IN THE MORE FAVORED UPSLOPE AREAS...WHICH WOULD INCLUDE THE ROCKY MOUNTAIN FRONT AS WELL AS THE BIG AND LITTLE BELTS. WILLIAMSON DC && .PRELIMINARY POINT TEMPS/POPS... GTF 23 43 28 44 / 0 0 0 0 CTB 23 41 26 44 / 0 0 0 0 HLN 17 36 19 38 / 10 0 10 10 BZN 10 32 10 36 / 0 0 10 10 WEY -8 19 2 25 / 0 0 10 10 DLN 12 32 17 36 / 0 0 10 10 HVR 18 39 21 43 / 0 0 10 0 LWT 18 41 24 44 / 0 0 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR MTZ009-048. && SHORT TERM...EMANUEL/MPJ LONG TERM...MEIER/WILLIAMSON DC AVIATION...ZUMPFE WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 21, 5:00 AM MST, 21 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MST SUN JAN 21 2007 MTZ008>015-044>055-221200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 500 AM MST SUN JAN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.